# SDR DALA2024100109567

- Difficulty date: September 28, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N302DN
- Make and model: Airbus A321-213
- Aircraft serial: 7031
- Aircraft time: 24,470 hours, 12,243 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3002 - ATB - DUE TO #2 BRAKE TEMP HOT MESSAGE. BRAKE WOULD NOT COOL WITH GEAR EXTENDED. TEMP WAS VERY ERRATIC. MESSAGE CLEARED AT TOUCHDOWN. CORRECTIVE ACTION: DEFERRED #2 BRAKE TEMP PER MEL. LATER REPLACED THE #2 BRAKE TEMP SENSOR. (LP 5244536)
